# SDR HYIA2020022700002

- Difficulty date: February 22, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N247GS
- Make and model: Cessna 402C
- Aircraft serial: C4020637
- Aircraft time: 30,837 hours, 35,071 cycles
- Engine: Cont TSIO520VB
- Engine time: 990 hours, 1,378 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658552A2
- Part serial: AC18LA642
- Condition: Low Pressure
- Location: Nr 4
- Part time: 990 hours, 1,378 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ROUGH RUNNING RIGHT ENGINE ON CLIMB OUT.  MAINTENANCE INSPECTED AND FOUND THE NUMBER 6 CYLINDER EXHAUST VALVE TO BE BROKEN AND THE NUMBER 4 CYLINDER DAMAGED.  REPLACED BOTH CYLINDERS AND RELEASED TO SERVICE.
